# SDR UPS05443659

- Difficulty date: January 9, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - FLOORBEAM BS 340 LBL 11 - 39 UPPER CHORD CORRODED.  REPAIR PARTS FABRICATED AS PER SRM 53-10-07 FIG 23.  CORROSION BLEND OUT 0.050 X 2 X 2 INCHES EXCEED SRM LIMIT.
